# SDR UALA2013060403872

- Difficulty date: June 3, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 80,961 hours, 23,432 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT FLICKERS AT ROW 21A.  COULD NOT DUPLICATE ON GROUND. ACCOMPLISHED OPS TEST IAW AMM.  EMERGENCY EXIT SIGNS ALL WORK NORMALLY.
